MAUDE Adverse Event Report: COVIDIEN LP MAXTACK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

COVIDIEN LP MAXTACK; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number MAXTACK30
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Failed during use, failed to fire.

Brand Name
MAXTACK
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
COVIDIEN LP
60 middletown ave
north haven CT 06473
MDR Report Key24980112
Report Number24980112
Device Sequence Number15877741
Product Code OCW
UDI-Device Identifier10884521826267
UDI-Public(01)10884521826267(17)280731(10)N5J1358UY
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2026
Report Date (Section F) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXTACK30
Device Lot NumberN5J1358UY
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale
Patient Weight156 KG
Date Report Sent to FDA04/20/2026